Solutions for a three‐dimensional non‐linear stabilized oscillator

J. Daboul, B. Z. Kaplan

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A system of coupled non‐linear equations, describing a three‐phase stabilized oscillator, is analysed by introducing ‘cyclotomic’ co‐ordinates. We show that this system, under certain conditions, approaches asymptotically non‐conservative linear systems; and yet it does have stabilized solutions (limit cycles). The non‐linear system is solved analytically for an important class of stabilizing functions. We show that the frequency ω of our oscillator responds instantaneously to changes of certain parameters. This result has useful applications in building quickly responding novel electronic voltage‐controlled oscillators.

Original languageEnglish
Pages (from-to)277-293
Number of pages17
JournalInternational Journal of Circuit Theory and Applications
Volume14
Issue number4
DOIs
StatePublished - 1 Jan 1986

Fingerprint

Dive into the research topics of 'Solutions for a three‐dimensional non‐linear stabilized oscillator'. Together they form a unique fingerprint.

Cite this